| Model Number |
3228 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient experienced ineffective stimulation.Surgical intervention took place wherein the system was explanted to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete patient information.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.